Pharmacy/labetalol

Advertisement


Question
eric,for some reason after 800 pm my blood pressure starts to go up.it is well controlled during the day by 50mg of lorstan.when I take labetalol 100mg at  niteit many times drops  pulse to 47.i have low pulse normally running in the low 50s.my doctor and I are on a impasse with this labetalol.100mg is too much and 50mg does not keep blood pressure from rising.i was thinking to elimate labetalol at nite and take coozar and amplodinine.any suggestions?i don't think the doctor should have prescribed labetalol with a pulse in the 50s.we cannot agree  on  him taking me off labetalol/with a pulse frequently in 47 range ill take myself off the drug

Answer
Hi Howard,
I can not advise you to go against your doctor's advice. Discuss with your doctor the option of splitting the losartan into morning and evening dose or adding an evening dose.
Thank you for using Allexperts
Sincerely,
Eric Brandt, B.Sc. pharm

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Eric Brandt

Expertise

I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.

Experience

I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to thecaplet-subscribe@topica.com

©2016 About.com. All rights reserved.